Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
127 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes spotting like discharge after taking postionor 2?

My girl friend finished her menstruation on the 31st of July, I had unprotected sex with my girl friend on the 1st of August 2014, she was a virgin, during the sexual intercourse she bleed a little which later stopped that day. After the sex she took postinor 2. On the 5th of August, she started observing drops of blood from her vaginal, on the 6th it was no more drops, but flow of blood. I don t really know what could be wrong with her because its not normal
Mon, 13 Feb 2017
Report Abuse
OBGYN 's  Response
Hallow Dear,

Since your girlfriend has consumed Postinor 2 immediately after the unprotected sex, she is well protected from pregnancy. These pills are effective post coital contraceptives when consumed within 72 hours of the unprotected sex.

These pills have some aftereffects:

1. Some bleeding may show few days after the consumption of the pills. This is normal occurrence and needs no medical attention. The bleeding stops of its own within few days. She has this type of the bleeding.

2. The period following the pills may get delayed by few days to a week or so. This should not create stress.

I hope your doubts are clarified.

Dr. Nishikant Shrotri
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi.. i had unprotected sex with my fiance and took the pill the next day. after 10 days of taking the pill, i am having blood stains. the flow is...